Hail, Union
- When
- November 6, 5:10 PM EST
- Where
- Union County, 4 mi N of Lewisburg
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.000, -76.883
Thunderstorms produced nickel size hail /0.88 inch/ in West Milton.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Nov 6, 5:05 PM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 505 PM EST SUN NOV 6 2005 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... ONGOING SEVERE WEATHER AS STRONG LINE OF CONVECTION CONTINUES TO SLIDE ACROSS CWA. PLENTY OF REPORTS FROM MAINLY CENTRAL/NORTHERN MOUNTAINS CAN BE VIEWED IN LOCAL STORM REPORT /LSRCTP/ RECENTLY ISSUED. COLD FRONT RESPONSIBLE FOR THE SEVERE WEATHER OUTBREAK WILL BE EAST OF CWA IN NEXT 2-3 HOURS AND THEN FOCUS WILL SHIFT TO CLEANING UP THE FORECAST. SO FAR THE WESTERN COUNTIES HAVE BEEN CLEARED OF TORNADO WATCH...WHILE CENTRAL AND NORTHERN SECTIONS REMAIN IN IT UNTIL 6 PM. ADDITIONALLY A NEW SEVERE TSTORM WATCH NOW IN EFFECT FOR EAST CENTRAL COUNTIES UNTIL 10 PM...BUT PROBABLY WILL NOT RUN THAT LONG FOR THAT PARTICULAR REGION WITH QUICK MOVING LINE. EXPECT STRONG TO SEVERE LEVEL WINDS WITH CONVECTION...AND THEN BEHIND THE LINE STILL SEEING QUITE A BIT OF MIXING DOWN TO THE SURFACE OF 40-50KT 850MB WINDS. THIS WILL CONTINUE FOR A COUPLE MORE HOURS BEFORE ATMOSPHERE BEGINS TO SETTLE DOWN AND WIND MAX SLIDES EAST. WITH THIS IN MIND...WILL RUN THE WIND ADVISORY THROUGH EXPIRATION AT 7 PM AND NOT EXTEND. LATER TONIGHT SECONDARY COLD FRONT WILL BRING ADDITIONAL CLOUDS INTO THE NORTHWEST ALONG WITH JUST THE CHANCE OF LIGHT SHOWERS. OTHERWISE WITH WEST/SOUTHWEST WINDS BEHIND THE FRONT...THERE IS NOT A LOT OF COLD AIR RUSHING IN. IT WILL BE BACK TO NORMAL TEMPS FOR TOMORROW...BUT HEIGHTS BUILD AGAIN MON INTO TUE WITH HIGH PRESSURE TO THE SOUTH. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)... WILL BE BRIEF DUE TO ONGOING SEVERE WEATHER...WARM FRONT SLIPS NORTH WITH ANOTHER SYSTEM ON WEDNESDAY BRINGING ANOTHER CHANCE FOR RAIN AS THIS WARM NOVEMBER CONTINUES. THAT WILL BE FOLLOWED BY A COLD FRONT BEING DRAGGED THROUGH PA AS LOW PRESSURE CENTER TAKES THE FAVORED TRACK OF LATE ACROSS SOUTHERN CANADA. FRIDAY AND SATURDAY WILL FEATURE HIGH PRESSURE WITH DRY SEASONAL CONDITIONS THE RESULT. WEAK COLD FRONT HEADING SOUTH FROM SOUTHERN CANADA WILL PROVIDE A CHANCE FOR RAIN BY SUNDAY. && .AVIATION... GENERALLY VFR CONDITIONS ACROSS THE REGION THIS AFTN. HOWEVER...A STRONG COLD FRONT MOVING THRU THE AREA WILL BE ACCOMPANIED BY GUSTY WINDS AND LOCALLY MVFR CONDITIONS IN SHWRS/THUNDERSTORMS. COLD FRONT SHOULD MOVE EAST OF THE REGION BY EARLY EVENING. POST FRONTAL CLOUDINESS WILL RESULT IN MVFR CIGS OVER THE NW MTNS TONIGHT. OTHERWISE...EXPECT VFR CONDITIONS OVERNIGHT WITH A GUSTY WEST WIND. WINDS WILL DIMINISH EARLY MON AM AS HIGH PRES BUILDS INTO THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR PAZ004>006-010>012-017-018-024-033-037-041- 042 UNTIL 7 PM SUNDAY. && SHORT TERM...RXR LONG TERM...RXR AVIATION...FITZGERALD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 448 AM EST SUN NOV 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-071000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 448 AM EST SUN NOV 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. A COLD FRONT WILL PASS DURING THE DAY. SHOWERS THUNDERSTORMS WILL ACCOMPANY THE FRONT. ANY THUNDERSTORMS THAT FORM MAY PRODUCE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EST SUN NOV 6 2005 PAZ018-019-025-026-062200- BLAIR-HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE- 323 PM EST SUN NOV 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CENTRE AND HUNTINGDON COUNTIES THROUGH 415 PM... AT 322 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 11 MILES WEST OF TYRONE...MOVING EAST NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR TYRONE AROUND 335 PM...SANDY RIDGE...BALD EAGLE...SPRUCE CREEK AROUND 340 PM...WARRIORS MARK AROUND 350 PM...PORT MATILDA...ROCK SPRINGS AROUND 355 PM...PARK FOREST...PINE GROVE MILLS AROUND 400 PM AND UNIONVILLE AROUND 415 PM. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER: KL
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
&&
MMDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0345 PM TSTM WND DMG TAMARACK 41.42N 77.85W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN BLOCKING ONE LANE OF RT 144
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0409 PM TSTM WND DMG BELLEFONTE 40.91N 77.77W
11/06/2005 CENTRE PA LAW ENFORCEMENT
TREES DOWN
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
0430 PM TSTM WND DMG LAMAR 41.01N 77.51W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN
0440 PM TSTM WND DMG 5 NE LOCK HAVEN 41.19N 77.39W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN IN DUNSTABLE TWP
&&
MMDThe State College radar (KCCX), 94 km away, was scanning. The volume nearest the first event began at 22:07 UTC.
1 hail. Local standard time, as filed.
Thunderstorms produced nickel size hail /0.88 inch/ in West Milton.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5481067.